| Model Number |
CC4204A |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Brand name: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.No similar complaint type events reported for units within the same lot.(b)(4).
Event or Problem Description
A cc4204a intraocular lens, diopter +19.5 was returned damaged, though "opened not used" was recorded on the box.Attempts to obtain additional information have not been successful.
Additional Manufacturer Narrative
Concomitant medical products: date in initial medwatch report should be corrected to 28-mar-2019.Claim#: (b)(4).
Additional Manufacturer Narrative
Additional information: device evaluation: lens returned with liquid in a lens vial.Visual inspection found: lens haptic is torn, torn piece of haptic is missing.(b)(4).